# SDR DXTA200702688

- Difficulty date: December 18, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N101QS
- Make and model: Beech 400A
- Aircraft serial: RK484
- Aircraft time: 830 hours, 822 cycles
- Engine: Pwa JT15D4
- System (JASC): 2701 · Control Column Section
- Part: Switch
- Condition: Inoperative
- Location: Yoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF PITCHTRIM FAILED AT 2000 FT AGL, PITCH TRIM WOULD NOT LEAVE GREEN ARC.  FOUND PILOTS PITCH TRIM SWITCH INOP. REMOVED PILOTS YOKE ASSY. PN 128284060-13 SN 0039 AND INSTALLED NEW PILOTS YOKE ASSY. PN 128384060-13, SN 0076. IAW CMM 27-10-15 OPERATIONAL CHECKS OF SWITCHES ON YOKE SATISFACTORY.
